Changed pill from diane-35ed to levlen (ethinyl estradiol and levonorgestrel) 150/30. It's been 6 months. My skin has gone really bad!? Why? Should I change back to diane?
Are you referring to. acne? I would consult with the prescribing physician about this if you have noted a marked increase in acne or other potential side effects.
Started taking levlen (ethinyl estradiol and levonorgestrel) ED and skin just crazily broke out 2 weeks later. Should I stop taking it or what can I do to prevent the breakouts?
Give a little time. A new bcp can cause breakouts. Some contain more 'androgenic' progestins (the levlen (ethinyl estradiol and levonorgestrel) does contain one of the more androgenic progestins). In my opinion it is always best to give the pills a month or so - to let your body 'adjust' to the hormones, but if it doesn't get better after a month or so (if you can tolerate it that long!) - the definitely ask your doc for a different pill. Read more...
I'm on levlen (ethinyl estradiol and levonorgestrel) ED and got my period today I keep getting really bad headace on one side going down to my neck I've been on pill for awhile first time?
See Dr. There are certain types of headaches and neurological complications that women have that would prevent them from being good candidates for taking the birth control pill. I think you should discuss this headache with your doctor to make sure that you're not at risk for a stroke or pulmonary embolism. Any history of headaches or migraines need to be discussed with your doctor. Read more...